# SDR CA100611003

- Difficulty date: June 11, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bombdr BD7001A10
- Aircraft time: 18 hours
- Engine: Rroyce BR700710A220
- System (JASC): 3500 · Oxygen System
- Part: Regulator
- Part number: 80637006
- Condition: Defective
- Location: Oxygen Bottle
- Component: Bottle, 806371130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER ASSY WAS RECEIVED FOR HYDROSTATIC TESTING.  UPON REMOVAL OF REGULATOR FROM CYLINDER,  VISUAL INSP OF THE REGULATOR DETECTED DEFORMATION OF THE REGULATOR BODY AT AND IN THE VICINITY OF THE THREADS USED TO SECURE THE REGULATOR TO THE CYLINDER.  THE MFG DATE OF THE CYLINDER ASSY IS 01-2009, AND THE MFG DATE MARKED ON THE REGUALTOR IS 10-2008.  THE ASSY HAS BEEN SUBJECT TO 1 PREVIOUS HYDROSTATIC TEST SINCE MFG IN 08-2009.  CASP CONSIDERS THIS A POTENTIALLY LIFE THREATENING DEFECT/DISCREPANCY THAT COULD RESULT IN THE REGULATOR SEPARATING FROM THE FULLY CHARGED (1850 PSI) CYLINDER DURING OPERATION, HANDLING OR SHIPPING.
